# SDR CNQ4N510BK052017

- Difficulty date: May 15, 2017
- Submitted: June 5, 2017
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQ4918C
- Aircraft: N510BK
- Make and model: Cessna 510
- Aircraft serial: 5100311
- Aircraft time: 1,181 hours, 827 cycles
- Engine: Pwc PW615FA
- Engine time: 1,181 hours, 827 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 99144027
- Part serial: T1163
- Condition: Ruptured
- Location: Bleed Air
- Part time: 1,181 hours, 827 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  OPERATOR REPORTED THE LEFT ENGINE DUCT OVERHEAT ANNUNCIATOR ILLUMINATED.  THE OPERATOR REDUCED THE ENGINE POWER SETTINGS, LANDED BACK TO DEPARTURE.  INVESTIGATION REVEALED THE LEFT ENGINE BLEED AIR PRE-COOLER HAD RUPTURED CAUSING THE DUCT OVERHEAT WARNING.
